# SDR SWAA2022081828557

- Difficulty date: July 13, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242VF
- Condition: Frayed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242VF UPPER SKIN FRAYED AT SEVERAL PLACES / [01] IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 FIG 6 TABLE 6. FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F. DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-1. REMOVED 5EA THROUGH INSERTS TO FACILITATE REPAIR IAW SRM 53-00-50-2R-1 PARA 3.B. REMOVED DAMAGED SKIN AND CLEANED REPAIR AREA IAW SRM 53-00-50-2R-1 PARA 3C;E-F.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] VERIFIED CORRECTIVE ACTION #1; 2;[04] FABRICATED REPAIR PLIES FROM BMS 9-3H2 LOT#1493221-1 IAW SRM 53-00-50-2R-1 PARA 3K. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION #4;[06] INSTALLED REPAIR PLIES USING BMS 8-201 LOT#1482288-1; VACUUM BAGGED; LEAK CHECK GOOD USING VACUUM VACUUM GAUGE ID:E11543 DUE:08/2022 IAW SRM 53-00-50-2R-1 PARA 3.K(1)L(1).;[07] VERIFIED CORRECTIVE ACTION STEP 6.;[08] COMPLETED CURE AND UNBAGGED REPAIR; INSTALLED 5EA THROUGH INSERTS USING BMS 5-107 LOT#AK1KP9159K IAW SRM 53-00-50-2R-1 PARA 3.M; N. USED THERMOMETER ID:ATS2208 CAL DUE 10/2022;[09] VERIFIED CORRECTIVE ACTION ITEM 8;[10] ATTACHED CURE SHEETS;[11] VERIFIED REPAIR COMPLETE.;[12] VERIFIED MEASUREMENT FIELDS; FAULT COMPLETE.
